# SDR MALA954365

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2693C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC659B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2720085
- Condition: Cracked
- Location: Fs 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE IN MSP, MAINTENANCE FOUND THE CARGO DOOR FUSELAGE FRAME CRACKED AT GAS STRUT MOUNT POST HOLE, FS 438.  REPAIRS WERE COMPLETED PER FAC ARP 53-20-9503.  (W)
